# SDR RAIA201606140001

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 35,512 hours, 32,243 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE EICAS MSG,  INSPECTED APU FOR DAMAGE, NONE FOUND.  DEFERRED APU AND APU FIRE DETECTION SYSTEM FOR FALSE WARNING.
